MathSciNet Relay Station
MathSciNet bibliographic data
MR931192 68R10 (05C99)
Jimbo, S.; Maruoka, A. Expanders obtained from affine transformations. Combinatorica 7 (1987), no. 4, 343–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement